# SDR HALA2016120600564

- Difficulty date: December 6, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Frame
- Part number: 313T110072
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ACCESS PANEL 441AT SUPPORT STRUCTURE CORRODED. REMOVED, FABRICATED, AND REPLACED SUPPORT FRAME & ANGLE PER SRM 51-40-02 & DRAWING 313+1106.
